Reply
birth control Homie's Love Due January 26; 23 kids; Illinois 210 posts
Dec 19th '12

What's the best type of birth control for a light period or no period at all? Also does that depo shot really make you gain weight?

[JadeLee] 1 child; Minnesota 12190 posts
Dec 19th '12

Any birth control can make you loose or gain weight because it alters your hormones to make your body basically think you are pregnant. Thus the weight gain.



Some options are Mirena, Implanon (or Nexplanon), or Depo. There are also BC pills that have 3 month cycles.



They can all cause weight gain, they can all cause lighter periods, they can all cause heavier periods, they can all cause random bleeding.



With Implanon I bleed for one month every 3 months.

Homie's Love Due January 26; 23 kids; Illinois 210 posts
Dec 19th '12

<blockquote><b>Quoting [JadeLee]:</b>" Any birth control can make you loose or gain weight because it alters your hormones to make your body ... [snip!] ... they can all cause heavier periods, they can all cause random bleeding. With Implanon I bleed for one month every 3 months."</blockquote>




Great info, thanks.

Homie's Love Due January 26; 23 kids; Illinois 210 posts
Dec 19th '12

<blockquote><b>Quoting *Nathan's Mommy*:</b>" It all depends on your body and how well it gets along with your body. I'm on nexplanon and my period is 2 weeks long"</blockquote>




Wow thts wayyy to long. !

Homie's Love Due January 26; 23 kids; Illinois 210 posts
Dec 19th '12

<blockquote><b>Quoting *Nathan's Mommy*:</b>" <blockquote><b>Quoting Gabrieona♥:</b>" <blockquote><b>Quoting *Nathan's ... [snip!] ... That's how my body is reacting to it, my other 2 friends are on nexplanon and haven't had their period in 2 years"</blockquote>




Guess it does react differently.. have you tried depo?